Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

May 6, 2012Cherokee County, Georgia

NWS Atlanta, GA issued this special weather statement at May 6, 2012, 7:55 PM EDT for Cherokee County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2012, 7:55 PM EDT (23:55 UTC)
Expired
May 6, 2012, 8:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 8:08 PM EDTHAIL 1Holly Springs, GADIME TO QUARTER SIZED HAIL WAS REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1435 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WWUS82 KFFC 062355
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN MAY 6 2012

GAZ021-070030-
755 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN CHEROKEE
COUNTY UNTIL 830 PM EDT...

AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLY SPRINGS...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BUFFINGTON...CANTON...SUTALLEE...UNION HILL...
HICKORY FLAT...BRIDGEMILL...HOLLY SPRINGS...LITTLE RIVER LANDING...
WOODSTOCK...LEBANON...KELLOGG CREEK...HOBGOOD PARK AND OAK GROVE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3427 8439 3412 8438 3410 8442 3407 8442
      3408 8465 3428 8460
TIME...MOT...LOC 2356Z 004DEG 3KT 3418 8450

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 6, 4:02 PM EDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 6, 4:02 PM EDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SUN MAY 6 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SHORTWAVE...IN ADDITION TO SFC BOUNDARIES...WERE ABLE TO KICK OFF
CONVECTION EARLIER TODAY. ALTHOUGH THE MAIN AREA HAS MOVED SOUTH AND
OUT OF THE CWA...EXPECT MORE SUMMER-LIKE STORMS TO DEVELOP THIS
AFTERNOON AND INTO THE EVENING AND SOME OF THIS CAN ALREADY BE SEEN
ACROSS SOUTHERN TN...NORTHERN AL...AND THE NORTHEAST GA MOUNTAINS.
ALTHOUGH INSTABILITY SUPPORTS TSTORMS ACROSS THE WHOLE CWA...BEST
CAPE VALUES REMAIN ACROSS THE WESTERN HALF. STRONG STORMS ARE STILL
POSSIBLE. INSTABILITY IS MINIMAL TONIGHT...BUT STILL ENOUGH TO LEAVE
MENTION OF SLIGHT CHANCE THUNDER...ESPECIALLY CONSIDERING TRENDS
FROM LAST NIGHT.

WEAKNESS IN UPPER LEVEL RIDGE WILL CONTINUE TO REMAIN ACROSS THE CWA
THROUGH MONDAY. WITH THIS AND BOUNDARIES ACROSS THE CWA...CHANCE OF
SHOWERS AND THUNDERSTORMS CONTINUES THROUGH THE SHORT TERM. BOUNDARY
SHOULD SINK DOWN INTO THE SOUTHERN PORTION OF THE CWA ON MONDAY SO
THAT MAY HELP TO PROVIDE A FOCUS FOR THE CONVECTION. HIGH PRESSURE
SETS UP ACROSS THE MID-ATLANTIC AND WILL SEE A WEAK WEDGE MAKE IT
INTO THE NORTHEAST PORTION OF THE CWA TONIGHT. AS THE WEDGE HOLDS
THROUGH MONDAY...THIS WILL HELP MODERATE MAX TEMPS ON MONDAY AND
MAY HELP TO LIMIT THUNDERSTORMS ACROSS THE AREA.

BY MONDAY NIGHT A SHORTWAVE MOVES INTO NORTHWEST GEORGIA AS A COLD
FRONT APPROACHES THE CWA. THIS WILL HELP TO INCREASE THE CHANCE OF
SHOWERS ACROSS THE NORTHWEST PORTION OF THE CWA AND THUS HAVE KEPT
LIKELY POPS FOR LATE MONDAY NIGHT FOR THE AREA.

TEMPS ARE MAINLY A MAV/MET BLEND WITH SOME UPWARD ADJUSTMENTS IN MIN
TEMPS BASED ON PREVIOUS TRENDS AND EXPECTED CLOUD COVERAGE.

FIEUX

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS SIMILAR WITH A MOIST PATTERN CONTINUING TUESDAY INTO WEDNESDAY
AS A FRONTAL BOUNDARY MEANDERS ACROSS THE STATE. GFS AND LATEST NAM
HINTING AT SOME DRYING ACROSS THE AREA WEDNESDAY NIGHT/THURSDAY AS
THE BOUNDARY SHIFTS INTO SOUTH GEORGIA. ECMWF WAS A TAD SLOWER ON
DRYING...HOLDING ON TO BETTER MOISTURE OVER OUR AREA WEDNESDAY
NIGHT WITH DRYING ON THURSDAY. NONETHELESS...ALL MODELS SHOW HIGH
PRESSURE BUILDING INTO THE SOUTHEAST U.S THURSDAY NIGHT AND
DOMINATING NORTH AND CENTRAL GEORGIA INTO SATURDAY. MODELS SHOW
SOME MOISTURE RETURNING BY SUNDAY AS A LOW PRESSURE SYSTEM DRIFTS
NORTHEAST FROM THE GULF. OVERALL HAVE NOT MADE ANY CHANGES TO THE
EXTENDED AND HAVE ATTACHED THE PREVIOUS LONG TERM DISCUSSION.
49

PREVIOUS DISCUSSION...
LONG TERM /TUESDAY THROUGH SATURDAY/...
/ISSUED 313 AM EDT SUN MAY 6 2012/

A MOIST PATTERN WILL CONTINUE UNTIL THE H5 TROUGH OVER THE WEST
BEGINS DIGS INTO THE MIDWEST WHICH BOTH GFS AND ECMWF SHOW
HAPPENING BY WEDNESDAY. TIMING DIFFERENCES OCCUR BY THURSDAY WITH
THE GFS BEING THE FASTER OF THE TWO MODELS WHICH CLEARS THE
MOISTURE OUT BY 12Z THU WITH THE ECMWF NOT CLEARING OUT UNTIL 00Z
FRI. THE GFS HAS SHOWN MORE CONTINUITY THAN THE ECMWF AND WILL
THEREFORE LEAN TOWARD THE GFS. A DRIER ATMOSPHERE WILL PREVAIL
OVER THE CWA FOR THE END OF THE WEEK AND INTO NEXT WEEKEND.

17

.AVIATION...
18Z UPDATE...
WINDS HAVE BEEN A PROBLEM TODAY AND WILL CONTINUE TO BE A
CHALLENGE. MODELS DO NOT HAVE A GOOD HANDEL ON THEM AND
PORTIONS OF THE METRO AREA AND INTO CENTRAL GEORGIA ARE THE
OUTLIERS IN TERMS OF WIND DIRECTION AND THUS VERY LOW CONFIDENCE.
ALTHOUGH FORECASTING NW WINDS THROUGH 00Z...MAY SEE IT WAIVER
AROUND N OR EVEN COME OVER TO THE NE EARLIER THAN FORECAST.
ALTHOUGH STORMS HAVE ALREADY IMPACTED ATL TAF SITES AND
CSG...EXPECT TO SEE RE-DEVELOPMENT OF TSRA THIS AFTERNOON AND
ALREADY SOME SHOWERS POPPING UP IN SOUTHERN TN.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON WIND DIRECTION. MEDIUM CONFIDENCE ON WIND SPEEDS
AND CONVECTION THIS AFTERNOON. HIGH CONFIDENCE ON VSBYS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  82  61  81 /  30  40  40  60
ATLANTA         65  80  64  80 /  30  40  40  60
BLAIRSVILLE     60  80  59  76 /  30  40  50  60
CARTERSVILLE    63  83  62  82 /  30  40  50  60
COLUMBUS        66  84  65  84 /  40  40  30  60
GAINESVILLE     63  79  62  79 /  30  40  40  60
MACON           64  84  62  83 /  40  40  30  50
ROME            65  84  63  83 /  30  30  50  60
PEACHTREE CITY  62  81  62  81 /  30  40  40  60
VIDALIA         67  84  66  84 /  40  50  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 6, 6:05 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT SUN MAY 6 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
605 PM EDT SUN MAY 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
ISOLATED STRONG THUNDERSTORMS POSSIBLE MAINLY THROUGH MIDNIGHT.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WAS OVER EAST TENNESSEE WILL A MOIST
AND UNSTABLE AIRMASS REMAINED OVER THE STATE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ARE SMALL HAIL...WIND GUSTS TO NEAR 40 MPH...
AND FREQUENT LIGHTNING.

.DISCUSSION...
A SHORT WAVE WILL MOVE SLOWLY SOUTH FROM TENNESSEE AND CAUSE
ISOLATED THUNDERSTORMS TO CONTINUE OVER NORTH GEORGIA THIS EVENING.
CAPES OF 1800 TO 2200 J/KG ALONG WITH LIFTED INDEX VALUES OF -4 TO
-6 WILL BE SUFFICIENT TO ALLOW A FEW STORMS TO BECOME STRONG.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

16

In the hours before

Special weather statement, May 6, 7:25 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
725 PM EDT SUN MAY 6 2012

GAZ032-070000-
725 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN COBB COUNTY
UNTIL 800 PM EDT...

AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JIM R MILLER PARK THE THUNDERSTORM WAS
NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
COBB COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JIM R MILLER PARK...POWDER SPRINGS...SMYRNA...DOBBINS
AIR RESERVE BASE...DUE WEST...LOST MOUNTAIN PARK...SANDY PLAINS...
WHITE WATER PARK...MARIETTA AND KENNESAW. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3405 8473 3403 8446 3382 8451 3383 8473
      3392 8473 3394 8472 3395 8473
TIME...MOT...LOC 2325Z 185DEG 2KT 3392 8461
Local storm report, May 6, 7:27 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             POWDER SPRINGS          33.86N 84.68W
05/06/2012  E0.50 INCH       COBB               GA   PUBLIC

            ONE HALF INCH SIZED HAIL REPORTED NEAR POWDER SPRINGS.

0632 PM     HAIL             CEDARTOWN               34.01N 85.25W
05/06/2012  E0.25 INCH       POLK               GA   PUBLIC

            PEA SIZED HAIL IN DOWNTOWN CEDARTOWN.

0640 PM     HAIL             1 ENE CEDARTOWN         34.02N 85.24W
05/06/2012  E0.75 INCH       POLK               GA   PUBLIC

            DIME SIZED HAIL REPORTED JUST EAST OF CEDARTOWN.

0645 PM     HAIL             JASPER                  34.47N 84.43W
05/06/2012  E0.88 INCH       PICKENS            GA   PUBLIC

            NICKEL SIZED HAIL REPORTED NEAR JASPER.

0646 PM     HAIL             TYRONE                  33.47N 84.60W
05/06/2012  E0.25 INCH       FAYETTE            GA   PUBLIC

            PEA SIZED HAIL REPORTED ON GEORGIA HIGHWAY 74 NEAR
            TYRONE.

0650 PM     HAIL             LITHIA SPRINGS          33.79N 84.66W
05/06/2012  E0.75 INCH       DOUGLAS            GA   PUBLIC

            DIME SIZED HAIL REPORTED NEAR LITHIA SPRINGS AND
            SWEETWATER CREEK STATE PARK.

0652 PM     HAIL             2 ESE TALKING ROCK      34.50N 84.47W
05/06/2012  E0.50 INCH       PICKENS            GA   PUBLIC

            ONE HALF INCH HAIL REPORTED NEAR TALKING ROCK.

0715 PM     HAIL             MARIETTA                33.95N 84.55W
05/06/2012  E0.75 INCH       COBB               GA   PUBLIC

            DIME SIZED HAIL REPORTED NEAR MARIETTA.

&&

KFRANTZ
Special weather statement, May 6, 7:37 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT SUN MAY 6 2012

GAZ006-008-070015-
737 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN UNION AND
FANNIN COUNTIES UNTIL 815 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IVY LOG...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
UNION AND FANNIN COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE IVY LOG...NOTTELY DAM...JONES CREEK...HEMP
AND LOVING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3495 8393 3476 8407 3493 8427 3499 8420
      3499 8394
TIME...MOT...LOC 2338Z 034DEG 6KT 3496 8407
Local storm report, May 6, 7:49 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT SUN MAY 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             KENNESAW                34.02N 84.62W
05/06/2012  E1.00 INCH       COBB               GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL NEAR KENNESAW. THE HAIL
            OCCURRED FOR APPROXIMATELY 10 MINUTES.

&&

BELANGER
Special weather statement, May 6, 7:51 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SUN MAY 6 2012

GAZ081-094-070015-
751 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN PEACH AND
CRAWFORD COUNTIES UNTIL 815 PM EDT...

AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRIENDSHIP...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PEACH AND CRAWFORD COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FRIENDSHIP...BYRON...JACK BROWN ESTATES...
POWERVILLE...FORT VALLEY...NAKOMIS AND LEE POPE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3251 8393 3250 8396 3252 8400 3255 8401
      3256 8404 3255 8404 3257 8405 3259 8407
      3260 8407 3279 8391 3269 8372 3247 8386
TIME...MOT...LOC 2352Z 031DEG 8KT 3266 8387
Special weather statement, May 6, 7:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 PM EDT SUN MAY 6 2012

GAZ021-070030-
755 PM EDT SUN MAY 6 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN CHEROKEE
COUNTY UNTIL 830 PM EDT...

AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLY SPRINGS...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CHEROKEE COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BUFFINGTON...CANTON...SUTALLEE...UNION HILL...
HICKORY FLAT...BRIDGEMILL...HOLLY SPRINGS...LITTLE RIVER LANDING...
WOODSTOCK...LEBANON...KELLOGG CREEK...HOBGOOD PARK AND OAK GROVE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3427 8439 3412 8438 3410 8442 3407 8442
      3408 8465 3428 8460
TIME...MOT...LOC 2356Z 004DEG 3KT 3418 8450

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:02 PM EDTSpecial Weather StatementFFCHeard28 min
May 6, 10:15 AM EDTSpecial Weather StatementFFCHeard30 min
May 6, 10:37 AM EDTSevere Thunderstorm WarningFFCHeard23 min
May 6, 11:04 AM EDTSpecial Weather StatementFFCTroup26 min
May 6, 11:59 AM EDTSpecial Weather StatementFFCHarris46 min
May 6, 12:12 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee48 min
May 6, 12:23 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee37 min
May 6, 12:43 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee32 min
May 6, 1:10 PM EDTSpecial Weather StatementFFCMarion50 min
May 6, 1:38 PM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
May 6, 1:50 PM EDTSevere Thunderstorm WarningFFCMarion, Schley40 min
May 6, 6:17 PM EDTSpecial Weather StatementFFCPolk28 min
May 6, 6:19 PM EDTSpecial Weather StatementFFCPike26 min
May 6, 6:26 PM EDTSpecial Weather StatementFFCPickens34 min
May 6, 6:29 PM EDTSpecial Weather StatementFFCUpson31 min
May 6, 6:32 PM EDTSpecial Weather StatementFFCFulton28 min
May 6, 6:34 PM EDTSpecial Weather StatementFFCWalker26 min
May 6, 6:38 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton52 min
May 6, 6:40 PM EDTSpecial Weather StatementFFCPolk35 min
May 6, 6:43 PM EDTSpecial Weather StatementFFCPike32 min
May 6, 6:46 PM EDTSevere Thunderstorm WarningFFCPickens44 min
May 6, 6:52 PM EDTSpecial Weather StatementFFCFayette38 min
May 6, 6:55 PM EDTSpecial Weather StatementFFCCobb35 min
May 6, 7:00 PM EDTSevere Thunderstorm WarningFFCCherokee, Pickens30 min
May 6, 7:07 PM EDTSpecial Weather StatementFFCUpson38 min
May 6, 7:18 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk22 min
May 6, 7:19 PM EDTSpecial Weather StatementFFCCrawford26 min
May 6, 7:20 PM EDTSpecial Weather StatementFFCUnion25 min
May 6, 7:22 PM EDTSpecial Weather StatementFFCCherokee38 min
May 6, 7:25 PM EDTSpecial Weather StatementFFCCobb35 min
May 6, 7:32 PM EDTSevere Thunderstorm WarningFFCCobb43 min
May 6, 7:37 PM EDTSpecial Weather StatementFFCUnion38 min
May 6, 7:41 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson34 min
May 6, 7:51 PM EDTSpecial Weather StatementFFCPeach24 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.